# SDR YENA2022052300523

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 61,812 hours, 22,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: FR SEGMENT 1 AFT OVERWING EXIT DOOR FWD RH EEH DOOR (843) L= 0.130"; REF AEROMAN NR 2022-233223 W/O: 2022 8/1: ACCOMPLISHED EC A320-52-1144.
